# SDR SIMA200423909

- Difficulty date: August 21, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 33 AND 34 WAS FOUND CORRODED BEYOND SRM LIMITS.  PERFORMED A CUT OUT OF THE DAMAGED AREA AND TREATED THE BARE METAL EDGES.  FABRICATED A REPAIR DOUBLER, FILLER AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 26, CHAPTER 53-22-10 FIGURE 203 AND EMB REPAIR STATEMENT IC2003-145/3835 DATED AUGUST 18, 2004.  (M)
